I am taking metoprolol tartrate (50 mg 2 x a day) and enalapril maleare 5 mg 1 x a day). I have recently begun to develop numbness in my lower arm and hand, when sleeping at night. Just wondering if this drug might be a cause. Also, I have just begun to occasionally feel a light headedness when getting out of a chair, or getting up after laying down on a couch. Any information would be appreciated. Thanks!
Metoprolol - Can taking this drug cause numbness in the arms and hands?
Question posted by flory1348 on 21 Sep 2009
Last updated on 26 December 2018 by Joann1949
I also started taking this drug a week ago and I am having numbness and tingling in my left arm and hand. My finger tips feel like there are needles pricking them. I also get dizzy when I sit up, or get up, and even when I turn from side to side in bed. I take 25 mgs twice daily. I don’t like the way it makes me feel at all!!
Yes, it can be contributing to both the numbness and light headedness. I stopped taking Metoprolol (25mg, 2 X a day) almost three weeks ago and the symptoms you mentioned and SEVERAL others (most dramatically, HAIR LOSS) stopped almost immediately. I found another web site, medacine.net, that had a complete list of side effects including: cold feeling and numbness in hands and or feet, and a "feeling of light headedness". I do not take enalapril, so I do not know what side effects are possible with it. If you take Simvastatin for cholesterol, it could also be responsible for your side effects. It is worth talking to your doctor about! Good luck
- Metoprolol uses and safety info
- Metoprolol information for Healthcare Professionals (includes dosage details)
- Side effects of Metoprolol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.